10.1002/(sici)1096-9853(199605)20:5<307::aid-nag824>3.0.co;2-y
Doi:
10.1002/(sici)1096-9853(199605)20:5<307::aid-nag824>3.0.co;2-y
Title:
A NON-LINEAR SEISMIC RESPONSE ANALYSIS METHOD FOR SATURATED SOIL-STRUCTURE SYSTEM WITH ABSORBING BOUNDARY
Author:
AKIYOSHI, T.; FANG, H. L.; FUCHIDA, K.; MATSUMOTO, H.
Year: 1996
Month: 05
Volume: 20
Issue: 5
First_page: 307
Last_page: 329
Journal:
International Journal for Numerical and Analytical Methods in Geomechanics
Issnp: 0363-9061
Issne: 1096-9853
Md5: 1354dbfe52eec8c96144d0628f86c4be
Filesize: 1015913
Timeadded: 2014-08-31 21:22:54
Journalid: 9917
Original Link: https://www.wenrao.com/i/2pjNrNDkJMuzKuqmD